# SDR SWAA071340

- Difficulty date: March 12, 2007
- Submitted: March 14, 2007
- Operation: Air carrier
- Aircraft: N651SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27721
- Aircraft time: 32,979 hours, 27,094 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31354
- Condition: Out Of Position
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C4 CHECK, FOUND L1 DOOR EVACUATION SLIDE OUT OF POSITION.  REPOSITIONED SLIDE ASSY PER MM.
